Aldara and hair loss

Common Questions and Answers about Aldara and hair loss

aldara

Avatar f tn He has been experiencing extremely excessive perspiration all day and into the night for 7 months or more now..It is like water and pours out from him....He has also had hair loss and thinning, high blood pressure rate at night , and EXTREME anxiety so much that he was put on medication...also lost 10 lbs .......this all began after using aldara cream he was given for a tiny wart on his hand that was already sprayed and clearing up and come to find out it has very scary side effects ....
Avatar n tn For the past year, I have been experiencing burning and stinging in my vulva (which is NOT made worse by peeing), which comes and goes but can last for over a month and is extremely uncomfortable. The area looks normal, and there is no unusual discharge. The last time I had these symptoms was in March - they came on suddenly with a stinging sensation, and lasted for 6 weeks.
Avatar m tn ) The places where I had the little spots did scab-up and heal when using the Aldara...something which tells me it was maybe indeed getting "rid of" of "killing" SOMETHING! After some time now, the little spots are returning, although much less ...so far. The dermatologist gave me Desonate to use on my penis.
Avatar f tn Use Aldara on Friday. On Saturday, I see the second doctor and am diagnosed with two large anal fissures and he sees no evidence of warts or any kind of abnormal growth on my vaginal/anal areas. It is now four weeks later and the growths have not reappeared, my constipation is gone. Could I have been misdiagnosed with warts? Does Aldara work that fast? Also - from a lifestyle perspective, how do I look at this now? What do I say to future partners?
Avatar m tn Sounds more like folliculitis or some other superficial infection -- and for such a problem, Aldara is the last thing you should be using. Stop the Aldara and see a health care provider.
Avatar m tn I thought it was likely an inflamed hair follicle. It healed, but left a lump and a scar. Then a few days ago another one appeared in the lower center pubic area, and after about 24 hours the inflammation went away and it scabbed over. Then yesterday I noticed two whitish bumps, one on the base of the penile shaft and the other in the middle right pubic area. Both identical in appearance, about 1/8" diameter, hemispherical and smooth as far as I can tell.
Avatar m tn 5mg suppository or higher but sides are absolutely not tollerable (fatigue, blured vision, creatinine increase, heavy general inflmmation, hair loss and change from straight to curly), at least for me, and this cannot be done.
Avatar f tn you might use hbsag and see if it increases and start immediately if so (hbsag increases before hbvdna and all other tests) but you cannot be 100% sure you don't develop resistance
Avatar m tn a little over a month ago, i had unprotected sex with a female who approximately 2 weeks later was diagnosed as having HSV2. i still haven't presented with any of the obvious symptoms such as bumps or warts on my penis, but i've experienced an on-again off-again burning sensation just inside of the tip of my penis. most of the time i would say it's simply irritating, though for a day or two about a week ago it did move up to what i would call painful.
Avatar n tn Ok, so I've been putting up with on again, off again itching for months on my labia, near my vaginal opening. Never "diagnosed" with HPV but I did get rid of a suspected wart this past year. Can you have a bacterial infection without discharge? It drives me CRAZY sometimes, the only thing that calms it is gold bond ointment, which is minty and refreshing but I'd like no itch. No "rash" that I can see, unless I give in and scratch.
Avatar m tn it is an intf inducer (it makes your own immune system make intf and much more than the injectable), it is called aldara and it is very cheap compared to intf inj 2 caps as suppository a week are able to make high quantity of intf, still to confirm if this has an effect on hbv
Avatar n tn You were not specific on the symptoms you experience, but my guess is that when you exercise you don't drink water, or you sweat to excess. This will dehydrate you and you will lose salt and other minerals. You can experience shaking of the hands, visual disturbances, headaches, stomach aches, stitches in the sides, exhaustion, low grade temps and other unpleasant symptoms. If this is the case, try drinking a fluid that has minerals in it like Cytomax.